Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 2, NWS Little Rock, AR

March 3, 2008Johnson County, Logan County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 3, 2008, 4:12 AM CST for Johnson County, Logan County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2008, 4:12 AM CST (10:12 UTC)
Expired
Mar 3, 2008, 6:15 AM CST
In force
2 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, AR, Logan County, AR

The radar

The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLZK 031015
FFWLZK
ARC071-083-031215-
/O.NEW.KLZK.FF.W.0002.080303T1012Z-080303T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 AM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN WESTERN ARKANSAS
  LOGAN COUNTY IN WESTERN ARKANSAS

* UNTIL 615 AM CST

* AT 411 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM AN AREA OF SLOW MOVING THUNDERSTORMS...MOVING 
  OVER THE WARNED AREA. RAIN AMOUNTS HAVE BEEN FROM ONE TO TWO
  INCHES WITH THE HEAVY THUNDERSTORMS...AND AN ADDITIONAL 1 INCH OF 
  RAIN OVER SATURATED GROUND WILL CAUSE AREAS OF FLOODING. ALSO 
  STORMS WILL TRAIN OVER THE AREA.


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3537 9334 3503 9387 3503 9393 3504 9394
      3519 9399 3562 9334
TIME...MOT...LOC 1012Z 180DEG 0KT 3510 9388

$$

59

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 3:16 AM CST, 56 minutes earlier.

Area forecast discussion, Mar 3, 3:16 AM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 AM CST MON MAR 3 2008

.DISCUSSION...
CONCERNS TODAY WITH MAJOR SYSTEM ARE SEVERE STORM POTENTIAL...
STRONG WINDS...FLOODING POTENTIAL...THEN WINTER WEATHER TONIGHT
INTO TUESDAY.

CURRENT TORNADO WATCH UNTIL 4 AM WITH ONLY STRONG TO ISOLATED
SEVERE STORMS OVER EASTERN OK TO NW AR. SURFACE PRESSURE GRADIENT
CONTINUES TO INCREASE AHEAD OF THE STORM SYSTEM AND WILL NEED LAKE
WIND ADVISORY TODAY. SURFACE COLD FRONT OVER EASTERN OK MAKING
SLOW PROGRESS EAST...WITH PLENTY OF CONVECTION AHEAD OF IT AS
UPPER DYNAMICS PUSH OVER THE AREA. HAVE ONLY SEEN WIND GUSTS AND
SMALL HAIL WITH STORMS...WITH OVERALL LINEAR LINE OF STORMS. SOME
MINOR BOWING SEEN...BUT SO FAR MAINLY A SPECIAL WEATHER STATEMENT
EVENT. STILL EXPECT SOME WARNINGS...BUT MORE LIKELY LATER TODAY.
00Z KLZK SOUNDING HAD A VEERING PATTERN...BUT MORE IMPRESSIVE IS
LOW LEVEL WINDS OF 30-50 KNOTS GRADIENT LEVEL THROUGH 6K FT.
PRECIP WATER VALUE WAS UP TO NEAR ONE INCH.

THE UPPER LOW WAS OVER NM AND PIVOTING TOWARD EAST TEXAS WITH
FIRST SURGE OF DYNAMICS. MORE IS EXPECTED TO MOVE ACROSS AR LATER
TODAY. DAY ONE SPC OUTLOOK HAS MODERATE RISK OVER SE AR...AND
SLIGHT OVER MUCH OF THE STATE.

&&

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
WILL BE EXPANDING FLOOD WATCH TO COVER THE ENTIRE STATE WITH
EXPECTED RAINS. A GOOD 1-3+ INCH WIDE BAND WILL MOVE ACROSS THE
STATE. WILL ISSUE LAKE WIND ADVISORY FOR ALL OF AR WITH PRESSURE
GRADIENT AND EXPECTED STRONG SOUTH FLOW. WILL UPGRADE WINTER STORM
WATCH OVER FAR NORTH AR TO A WINTER STORM WARNING...WITH EXPECTED
3-5 INCHES OF SNOW THROUGH TUESDAY. SOUTH OF THE WARNING...WILL
ISSUE A WINTER WEATHER ADVISORY FOR POSSIBLE 1-3 INCHES OF
POSSIBLE SNOW...AND POTENTIAL FOR SLEET AND FREEZING RAIN.

MODELS ARE NOW TAKING THE SURFACE LOW ON A BIT FARTHER SOUTHEAST
TRACK THAN PREVIOUS RUNS...WHILE KEEP THE UPPER LOW ON A SIMILAR
TRACK RIGHT ACROSS AR. OVERALL WEATHER SCENARIO HAS NOT CHANGED.
TODAY SCATTERED TO NUMEROUS RAIN...SHOWERS AND THUNDERSTORMS...
WITH SOME ISOLATED STRONG TO SEVERE STORMS...ESPECIALLY OVER THE
SOUTHERN PARTS OF THE STATE THIS AFTERNOON TO EVENING. THE WARM
SECTOR WITH THE GREATEST INSTABILITY...LOW LEVEL JET AND UPPER
DYNAMICS WILL FOCUS OVER E TX...FAR SOUTHERN AR...TO LA. VEERING
PROFILE WILL ALLOW FOR ISOLATED TORNADOES...WITH MAIN THREAT STRONG
WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME
TRAINING AND SLOW MOVEMENT OF STORMS...AND WITH ISOLATED FLASHING
FLOODING IN SPOTS. LAKE WIND ADVISORY LEVELS WILL BE REACHED ALL
DAY INTO TUESDAY MORNING. THEN AS THE SURFACE LOW DROPS E-SE...
AROUND 00Z TO 06Z...AND THE UPPER LOW MOVES ACROSS AR...COLD AIR
WILL FILTER INTO THE NW-N PARTS OF AR. RAIN WILL CHANGE TO A
MIXTURE...THEN ALL SNOW LATER TONIGHT AND INTO TUESDAY. LIGHT SNOW
COULD CONTINUE IN FAR NORTH AR AS THE DEFORMATION ZONE PULLS TO
THE NE THROUGH THE DAY TUESDAY. THE REST OF THE STATE WILL BE
MAINLY DRY...WITH GOOD WRAP AROUND STRATUS FILLING IN...BEFORE
THINNING LATE DAY. THEN A WARM UP ON WEDNESDAY. A REINFORCING SHOT
OF COLD AIR...SOME CLOUDS...AND A SMALL CHANCE FOR ANY PRECIP
THURSDAY WITH A BOUNDARY SAGGING SOUTH ACROSS AR. HIGH PRESSURE
SETTLES IN FOR FRIDAY.

&&

.LONG TERM...FRIDAY THROUGH SUNDAY
OVERALL A TRANQUIL PERIOD WILL PREVAIL. MOISTURE WILL BE LIMITED
AND HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD. NEAR NORMAL
TEMPERATURES WILL PREVAIL. A FEW WEAK SHORT WAVES DO MOVE THROUGH
THE MEAN FLOW...WITH SOME LIGHT PRECIP POSSIBLE...BUT AT THIS TIME
NOT SIGNIFICANT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  28  38  27 / 100  90  30  10
CAMDEN AR         69  35  48  29 / 100  70  20  10
HARRISON AR       52  23  36  28 / 100  90  40  10
HOT SPRINGS AR    63  32  47  29 / 100  70  20  10
LITTLE ROCK   AR  67  34  46  29 / 100  80  20  10
MONTICELLO AR     74  37  43  31 / 100  80  20  10
MOUNT IDA AR      60  28  48  26 / 100  70  20  10
MOUNTAIN HOME AR  54  25  35  25 / 100  90  40  10
NEWPORT AR        62  29  37  30 / 100  80  30  10
PINE BLUFF AR     68  37  43  31 / 100  80  20  10
RUSSELLVILLE AR   61  31  43  22 / 100  80  20  10
SEARCY AR         67  34  44  27 / 100  80  20  10
STUTTGART AR      69  35  42  31 / 100  80  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS AFTERNOON FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY FOR CLEBURNE-CONWAY-INDEPENDENCE-JACKSON-JOHNSON-LOGAN-
NEWTON-POPE-SCOTT-SEARCY-STONE-VAN BUREN-YELL.

LAKE WIND ADVISORY UNTIL 4 AM CST TUESDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY
FOR BAXTER-BOONE-FULTON-IZARD-MARION-SHARP.

&&

SHORT TERM...59 / LONG TERM...38
Hazardous weather outlook, Mar 2, 8:30 PM CST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 PM CST SUN MAR 2 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL-
830 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A STRONG COLD FRONT...CURRENTLY OVER THE CENTRAL PLAINS...WILL
CONTINUE TO SLOWLY ADVANCE TOWARDS THE AREA THROUGH THE NIGHT.
MEANWHILE...AN UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES WILL
CONTINUE TO DIG INTO THE SOUTHERN PLAINS TONIGHT WITH A CLOSED LOW
DEVELOPING.

GUSTY SOUTH TO SOUTHWEST WINDS IN ADVANCE OF THE SYSTEM WILL
CONTINUE TO PULL COPIOUS AMOUNTS OF GULF MOISTURE INTO THE
DEVELOPING STORM. AS THE FRONT ADVANCES TOWARDS THIS MOISTURE...RAIN
AND THUNDERSTORMS WILL BECOME LIKELY ACROSS THE AREA BY MORNING.
HEAVY RAIN IS LIKELY DURING THIS TIME FRAME AS WELL...WITH ONE TO
TWO INCH AMOUNTS BEING COMMON OVER THE WEST AS STORMS COULD MOVE
OVER THE SAME GENERAL AREA. SOME AREAS COULD EVEN PICK UP MORE THAN
THREE INCHES OF RAIN...WITH FLASH FLOODING POSSIBLE. A FLOOD WATCH
REMAINS IN EFFECT THROUGH THE NIGHT OVER WESTERN ARKANSAS. A SLIGHT
RISK OF SEVERE THUNDERSTORMS REMAINS FOR TONIGHT OVER THE WESTERN
THIRD OF ARKANSAS. THE GREATEST SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL BUT ISOLATED TORNADOES CAN NOT BE
RULED OUT.

A TORNADO WATCH IS IN EFFECT FOR SCOTT AND POLK COUNTIES OF WESTERN
ARKANSAS UNTIL 4 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL SLOWLY ADVANCE ACROSS THE REGION MONDAY WITH
RAIN AND THUNDERSTORMS CONTINUING. SEVERAL INCHES OF RAIN WILL BE
POSSIBLE OVER CENTRAL AND EASTERN SECTIONS OF THE STATE WITH
LOCALIZED FLOODING POSSIBLE. FLASH FLOOD WATCHES MAY NEED TO BE
EXPANDED EASTWARD IF THE SYSTEM GETS BOGGED DOWN OVER THE HIGHER
TERRAIN OF WESTERN ARKANSAS.

IN ADDITION TO THE HEAVY RAIN THREAT...THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS OVER THE SOUTHEAST ONE THIRD OF ARKANSAS MONDAY
AND MONDAY NIGHT...WITH A SLIGHT RISK OF SEVERE OVER THE REMAINDER
OF THE STATE. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG WINDS
AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE.

THE UPPER LEVEL TROF AND CLOSED OFF LOW WILL MOVE ACROSS NORTHERN
ARKANSAS MONDAY NIGHT AND INTO EARLY TUESDAY...ONCE THE COLD FRONT
SWEEPS THROUGH. COLDER AIR WILL MOVE INTO THE REGION BEHIND THE
FRONT WITH MOISTURE WRAPPING AROUND THE SYSTEM. WITH COLD AIR IN
PLACE...SOME SNOW IS LIKELY IN NORTHERN SECTIONS OF THE STATE...WITH
SOME ACCUMULATION POSSIBLE MAINLY NORTH OF CLARKSVILLE AND SEARCY.
ONE OR TWO INCHES OF SNOW ARE POSSIBLE ACROSS THE NORTHERN SECTIONS.
SOME SNOW IS POSSIBLE AS FAR SOUTH AS LITTLE ROCK...WITH LITTLE OR
NO ACCUMULATION. A WINTER STORM WATCH IS IN EFFECT FOR MONDAY NIGHT
OVER PARTS OF NORTHERN ARKANSAS. THE ENTIRE SYSTEM WILL FINALLY
CLEAR THE AREA BY MID DAY TUESDAY..

KEEP IN MIND THIS FORECAST MAY STILL CHANGE OVER THE NEXT DAY OR SO.
STAY INFORMED BY MONITORING THE LATEST WEATHER INFORMATION FROM YOUR
NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, Mar 3, 3:06 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 AM CST MON MAR 3 2008

ARZ003>005-012-013-021-022-031005-
BAXTER-BOONE-JOHNSON-MARION-NEWTON-POPE-SEARCY-
306 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT FOR BAXTER...BOONE...JOHNSON...MARION...
NEWTON...POPE AND SEARCY COUNTIES UNTIL 400 AM CST...

AT 302 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...FROM JOHNSON TO MARION COUNTIES.
THE AREA WAS MOVING NORTHEAST AT 25 MPH. THE STORMS WILL MOVE OVER
THE COUNTIES IN THE ONE TO TWO HOURS.

THE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS UP TO 40
MPH AND HEAVY RAIN. PONDING OF WATER ON ROADWAYS AND IN LOW LYING
AREAS WILL BE POSSIBLE. DANGEROUS LIGHTNING WILL ALSO BE POSSIBLE.

PEOPLE IN BAXTER...BOONE...JOHNSON...MARION...NEWTON...POPE AND
SEARCY COUNTIES...INCLUDING SAINT JOE...YELLVILLE AND FLIPPIN...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

59
Special weather statement, Mar 3, 3:58 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
358 AM CST MON MAR 3 2008

ARZ005-006-013>015-021>023-031100-
BAXTER-FULTON-IZARD-JOHNSON-POPE-SEARCY-STONE-VAN BUREN-
358 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT FOR BAXTER...FULTON...IZARD...JOHNSON...
POPE...SEARCY...STONE AND VAN BUREN COUNTIES UNTIL 500 AM CST...

AT 354 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...FROM JOHNSON TO FULTON COUNTIES.
THE AREA WILL MOVE NORTHEAST AT 25 MPH. THE STORMS WILL MOVE OVER
THE COUNTIES IN THE NEXT ONE TO TWO HOURS.

THE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS UP TO 40
MPH AND HEAVY RAIN. PONDING OF WATER ON ROADWAYS AND IN LOW LYING
AREAS WILL BE POSSIBLE. DANGEROUS LIGHTNING WILL ALSO BE POSSIBLE.

PEOPLE IN BAXTER...FULTON...IZARD...JOHNSON...POPE...SEARCY...STONE
AND VAN BUREN COUNTIES...INCLUDING MARSHALL...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:51 AM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more31 hr
Mar 3, 3:54 AM CSTWinter Storm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Garland and 6 more31 hr
Mar 3, 3:54 AM CSTWinter Weather AdvisoryLZKArkansas, Baxter, Cleburne, Conway, Faulkner, Fulton and 17 more32 hr
Mar 3, 8:32 AM CSTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Scott, Searcy and 2 more4 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKFranklin5 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKSearcy5 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKIzard, Stone5 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKIndependence5 hr
Mar 3, 9:02 AM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike43 min
Mar 3, 9:06 AM CSTRiver Flood WarningLZKRandolph9 days
Mar 3, 9:06 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence73 days
Mar 3, 9:13 AM CSTRiver Flood WarningLZKWhite, Woodruff140 days
Mar 3, 9:13 AM CSTRiver Flood WarningLZKJackson, Woodruff70 days
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKIndependence, Jackson4 hr
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKPrairie, White, Woodruff4 hr
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKPrairie4 hr
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKArkansas, Monroe4 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKFranklin, Johnson, Logan3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKPope, Yell3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKConway, Perry3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKFaulkner, Perry3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKPulaski3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKJefferson, Lincoln3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln3 hr
Mar 3, 11:10 AM CSTRiver Flood WarningLZKPerry6 days
Mar 3, 12:07 PM CSTFlash Flood WarningLZKConway, Faulkner, Garland, Lonoke, Perry, Pope and 3 more6 hr
Mar 3, 12:20 PM CSTFlash Flood WarningLZKBoone, Johnson, Logan, Marion, Newton, Perry and 5 more5 hr
Mar 3, 1:15 PM CSTRiver Flood WarningLZKYell5 days
Mar 3, 2:19 PM CSTRiver Flood WarningLZKSearcy18 hr
Mar 3, 2:19 PM CSTRiver Flood WarningLZKIzard, Stone18 hr
Mar 3, 2:19 PM CSTRiver Flood WarningLZKIndependence41 hr
Mar 3, 4:13 PM CSTRiver Flood AdvisoryLZKSaline15 hr
Mar 3, 4:39 PM CSTRiver Flood WarningLZKArkansas, Monroe83 days
Mar 3, 4:50 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson14 hr
Mar 3, 4:50 PM CSTRiver Flood AdvisoryLZKPrairie, White, Woodruff14 hr
Mar 3, 4:50 PM CSTRiver Flood AdvisoryLZKPrairie14 hr
Mar 3, 4:55 PM CSTRiver Flood WarningLZKFranklin, Johnson, Logan21 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKPope, Yell14 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKConway, Perry38 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKFaulkner, Perry14 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKJefferson, Lincoln14 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKArkansas, Desha, Lincoln15 hr

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.